# SDR DALA2024102810457

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CRACK INDICATION FOUND AT HOLE 4 LOWER INBOARD POSITION IN FR68 RH LOC ATED AT DOOR STOP FITTING 1 AREA. CORRECTIVE ACTION: PERFORMED REPAIR AS PER A319 SRM 51-42-11, A319 SRM53-41-12-300-008 AND A319 SRM 53-41-12-300-011. (0629727)
